# SDR AALA202308103889

- Difficulty date: July 26, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 66,389 hours, 27,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOORBEAM OUTBOARD OF RIGHT HAND AFT LAVATORY MOUNT, LOCATED AT BS 947 AT RBL 51. REPAIRED FLOORBEAM PER SRM 53-70-51-2R-5.
